# SDR NACA2019122400160

- Difficulty date: December 24, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS727 S18A RIGHT HAND CRACK CONFIRMED IN CHORD. REMOVE AND REPLACE IAW BOEING SB737-53-1088 REV 1 AND BOEING DWG 65C33722.  REMOVED AND REPLACED CHORD AT STA 727, RH SIDE, STRINGER 17- 26R IAW BOEING SERVICE BULLETIN 737-53-1088 REV 1, DATED MAY 25, 2006 AND BOEING DWG 65C33722 REV A. PN INFO STILL NEEDED, STILL OPEN
